Co-dydramol Tabletten zur Schmerzlinderung
Paramol, Remedeine
Begutachtet von Dr Krishna Vakharia, MRCGPAuthored by Michael Stewart, MRPharmSUrsprünglich veröffentlicht 18. März 2023
Erfüllt die Anforderungen des Patienten Richtlinien des Patienten
- HerunterladenHerunterladen
- Teilen
- Language
- Diskussion
- Audio-Version
Co-dydramol contains both paracetamol and dihydrocodeine. Do not take any other preparation which contains paracetamol while you are taking co-dydramol.
The usual dose for an adult is one or two co-dydramol tablets every 4-6 hours if needed. Do not take more than two tablets at a time or more than eight tablets in 24 hours.
Co-dydramol is likely to affect your reactions and your ability to drive. Do not drive until you know how it affects you.
In diesem Artikel:
Video picks for Analgetika und Schmerzmittel
Lesen Sie unten weiter
About co-dydramol tablets
Art des Medikaments | Ein Kombinations-Schmerzmittel (Analgetikum) |
Verwendet für | Schmerzlinderung (Analgesie) |
Auch genannt | Paramol®; Remedeine® |
Verfügbar als | Tabletten |
Co-dydramol contains two painkilling ingredients: paracetamol and dihydrocodeine. It is given to relieve short-lasting painful conditions where paracetamol alone is not sufficient. There are four different strengths of co-dydramol available, only one of which can be bought without a prescription at a pharmacy. The amount of paracetamol in the four different strengths is the same (500 mg), but the amount of dihydrocodeine differs and this determines the strength of the preparation.
The three main tablet strengths are: 10 mg/500 mg, 20 mg/500 mg, and 30 mg/500 mg, where the first number relates to how much dihydrocodeine is in the tablet, and the second is the amount of paracetamol present. Co-dydramol 7.46 mg/500 mg tablets can be bought from pharmacies as the brand Paramol®.
Combination painkillers like co-dydramol can be useful to reduce the total number of tablets that need to be taken in a day, but they may not always offer the best pain control. This is because it is difficult to adjust the dose to suit the level of your pain without increasing the risk of side-effects. Consequently, many doctors prefer not to prescribe combination painkillers.
Before taking co-dydramol tablets
Zurück zum InhaltSome medicines are not suitable for people with certain conditions, and sometimes a medicine may only be used if extra care is taken. For these reasons, before you start taking co-dydramol it is important that your doctor knows:
Wenn Sie schwanger sind, versuchen, ein Baby zu bekommen, oder stillen.
Wenn Sie ein Problem mit der Funktionsweise Ihrer Leber haben oder ein Problem mit der Funktionsweise Ihrer Nieren.
Wenn Sie Prostataprobleme oder Schwierigkeiten beim Wasserlassen haben.
Wenn Sie Atemprobleme haben, wie Asthma oder chronisch obstruktive Lungenerkrankung (COPD).
Wenn Ihnen gesagt wurde, dass Sie niedrigen Blutdruck oder einen unregelmäßigen Herzschlag haben.
Wenn Sie Probleme mit Ihrer Schilddrüse oder Ihren Nebennieren haben.
Wenn Sie Epilepsie haben.
Wenn Sie Gallensteine haben oder Probleme mit Ihrer Gallenblase oder Ihren Gallengängen.
Wenn Sie länger als eine Woche unter Verstopfung leiden oder ein entzündliches Darmproblem haben.
Wenn Sie an einer Erkrankung leiden, die Muskelschwäche verursacht, genannt Myasthenia gravis.
Wenn Sie kürzlich eine schwere Kopfverletzung erlitten haben.
Wenn Sie jemals von Drogen oder Alkohol abhängig waren.
Wenn Sie jemals eine allergische Reaktion auf ein Medikament hatten.
Wenn Sie andere Medikamente einnehmen. Dazu gehören alle Medikamente, die Sie einnehmen und die ohne Rezept erhältlich sind, sowie pflanzliche und ergänzende Medikamente.
Lesen Sie unten weiter
How to take co-dydramol tablets
Zurück zum InhaltBefore you start this treatment, read the manufacturer's printed information leaflet from inside your pack. The manufacturer’s leaflet will give you more information about co-dydramol and a full list of side-effects which you may experience from taking it.
The usual dose for adults is one or two tablets every 4-6 hours if needed. Remember to leave at least four hours between doses and do not take more than two tablets at any one time or more than eight tablets in any 24-hour period. This maximum recommended dose for all strengths of co-dydramol is due to the paracetamol content of the tablets.
Swallow the tablets with a drink of water. You can take co-dydramol either before or after food, but taking your doses after food can help prevent feelings of sickness (nausea) which can occur with the first few doses.
If you forget to take a dose, take it when you next need pain relief and then continue as before, taking your doses every four to six hours if needed. Do not take two doses together to make up for a forgotten dose.
Das Beste aus Ihrer Behandlung herausholen
Zurück zum InhaltYou can take co-dydramol that you have bought without a prescription, for up to three days. Do not take it for longer than this. If you are still in pain after the three days, speak with your doctor or pharmacist for further advice. You should also speak with your pharmacist or doctor for further advice if the co-dydramol does not relieve your pain.
Taking co-dydramol regularly to relieve a headache can actually make your headaches worse or more frequent. This is known as medication-overuse headache (also known as medication-induced headache). This can happen even when using co-dydramol at the recommended dose. General advice is that you should not take painkillers for a headache for more than two days at a time. Also you should not take them for more than two days in any week. Speak with a pharmacist or your doctor if you are worried about medication-overuse headache.
It is important that you do not take any other medicines which contain paracetamol while you are taking co-dydramol. Always check the label of any preparation you buy or take, as many painkillers and cold and flu preparations which can be bought over the counter contain paracetamol. Alternatively, ask your pharmacist to advise you on which preparations are safe for you to take alongside co-dydramol.
You should not drink alcohol while you are taking co-dydramol. This is because the dihydrocodeine it contains will increase the risk of side-effects from the alcohol.
You will not be given co-dydramol for longer than is necessary. This is because when you take medicines containing dihydrocodeine repeatedly over a period of time and then stop, it can cause withdrawal symptoms. These symptoms include restlessness and feeling irritable. If you have already been taking it for some time and want to stop, your doctor will recommend that you reduce your dose slowly in order to avoid the risk of these effects.
Medicines which contain dihydrocodeine are normally prescribed for short periods of time. If you take dihydrocodeine over a long period of time, your body can become used to it and it will not work as well. This is called tolerance.
Never take more than the dose recommended on the label. If you suspect that you or someone else might have taken an overdose, go to the accident and emergency department of your local hospital straightaway, even if you/they feel well. This is because taking too much co-dydramol can cause serious damage to your liver and possibly death in severe cases. Take the container with you so that the doctor knows what has been taken.
If you are having an operation or dental treatment, tell the person carrying out the treatment that you are taking a painkiller.
If you buy any medicines, check with a pharmacist that they are safe to take with co-dydramol.
Lesen Sie unten weiter
Can co-dydramol tablets cause problems?
Zurück zum InhaltAlong with their useful effects, most medicines can cause unwanted side-effects although not everyone experiences them. The table below contains some of the most common ones associated with co-dydramol. You will find a full list in the manufacturer's information leaflet supplied with your medicine. The unwanted effects often improve as your body adjusts to the new medicine, but speak with your doctor or pharmacist if any of the following continue or become troublesome.
Common co-dydramol side-effects | Was kann ich tun, wenn ich das erlebe? |
Sich krank fühlen (Übelkeit) oder krank sein (Erbrechen) | Halten Sie sich an einfache Mahlzeiten - vermeiden Sie reichhaltige oder scharfe Speisen |
Verstopfung | Ernähre dich ausgewogen und trinke viel Wasser |
Kopfschmerzen | Make sure you are drinking enough fluids and be aware of medication-overuse headaches (see above) |
Müde oder schläfrig fühlen | Wenn dies passiert, fahren Sie nicht und benutzen Sie keine Werkzeuge oder Maschinen. Trinken Sie keinen Alkohol |
Wichtig: Personen, die Opioid-Medikamente einnehmen, sowie deren Familie und Freunde sollten sich des Risikos einer versehentlichen Überdosierung bewusst sein und wissen, wann sie medizinische Hilfe in Anspruch nehmen sollten. Das Risiko ist höher, wenn Sie auch andere Medikamente einnehmen, die Sie schläfrig machen. Anzeichen dafür, dass Sie zu viel Medizin eingenommen haben, sind:
Sich sehr schläfrig oder schwindelig fühlen.
Sich krank fühlen (Übelkeit) oder krank sein (Erbrechen).
Atembeschwerden.
Bewusstlosigkeit.
Overdose with co-dydramol has the extra complication of a paracetamol overdose, which can cause liver damage, kidney failure and death.
If you have taken more co-dydramol than you should or someone else accidentally swallows your medication, call for an ambulance and tell them the name of your medicine.
Wenn Sie andere Symptome bemerken, die Ihrer Meinung nach auf dieses Medikament zurückzuführen sind, sprechen Sie mit Ihrem Arzt oder Apotheker.
How to store co-dydramol
Zurück zum InhaltBewahren Sie alle Medikamente außerhalb der Reichweite und Sicht von Kindern auf.
An einem kühlen, trockenen Ort aufbewahren, fern von direkter Hitze und Licht.
Wichtige Informationen über alle Medikamente
Zurück zum InhaltWichtige Informationen über alle Medikamente
Nehmen Sie niemals mehr als die vorgeschriebene Dosis ein. Wenn Sie vermuten, dass Sie oder jemand anderes eine Überdosis dieses Medikaments eingenommen haben könnte, gehen Sie in die Notaufnahme Ihres örtlichen Krankenhauses. Nehmen Sie den Behälter mit, auch wenn er leer ist.
Dieses Medikament ist für Sie. Geben Sie es niemals an andere Personen weiter, auch wenn deren Zustand ähnlich erscheint wie Ihrer.
Bewahren Sie keine abgelaufenen oder unerwünschten Medikamente auf. Bringen Sie sie zu Ihrer örtlichen Apotheke, die sie für Sie entsorgt.
Wenn Sie Fragen zu diesem Medikament haben, fragen Sie Ihren Apotheker.
Berichten Sie Nebenwirkungen eines Medikaments oder Impfstoffs
Wenn Sie Nebenwirkungen bemerken, können Sie diese online über die Yellow Card website.

Unsicher beim Mischen von Medikamenten?
Überprüfen Sie mögliche Wechselwirkungen zwischen Medikamenten, Nahrungsergänzungsmitteln und Lebensmitteln, bevor Sie sie zusammen einnehmen.
Weiterführende Literatur und Referenzen
- Manufacturer's PIL, Co-dydramol 10 mg/500 mg tablets; Zentiva, The electronic Medicines Compendium. Dated November 2022.
Lesen Sie unten weiter
Artikelverlauf
Die Informationen auf dieser Seite wurden von qualifizierten Klinikern verfasst und begutachtet.
Nächste Überprüfung fällig: 17. Sept 2027
18. März 2023 | Ursprünglich veröffentlicht
Verfasst von:
Michael Stewart, MRPharmSBegutachtet von
Dr Krishna Vakharia, MRCGP

Fragen, teilen, verbinden.
Durchsuchen Sie Diskussionen, stellen Sie Fragen und teilen Sie Erfahrungen zu Hunderten von Gesundheitsthemen.
Abonnieren Sie den Patienten-Newsletter
Ihre wöchentliche Dosis klarer, vertrauenswürdiger Gesundheitsberatung - geschrieben, um Ihnen zu helfen, sich informiert, selbstbewusst und in Kontrolle zu fühlen.
By subscribing you accept our Datenschutzrichtlinie. Sie können sich jederzeit abmelden. Wir verkaufen Ihre Daten niemals.